# SDR CALA0001238

- Difficulty date: August 7, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N72825
- Make and model: Doug DC-9-82
- Aircraft serial: 49485
- Aircraft time: 41,954 hours, 19,728 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LONGERON 30 CORRODED AT STA 590 - 779.  THE LONGERON WAS REMOVED AND REPLACED IAW SRM 51-30-5, 51-30-4, 51-30-2.  THE EXISTING DOUBLER, WATER DRAIN, LONGERON SPLICES, FILLET, AND SKIN WERE REMOVED AND REINSTALLED IAW SRM 51-30-2, 51-30-1 AND 51-30-5.
